# SDR IPXA11M67874

- Difficulty date: June 24, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  0.6 INCH CRACK DETECTED ON EXTERIOR FUSELAGE SKIN AT UPPER AFT CORNER OF RT ACFT DOOR CUTOUT.  REPAIRED FUSELAGE EXTERIOR SKIN AT UPPER AFT CORNER OF RT ACFT COMPT DOOR NEAR STA.535 IAW EO MD11-5330-43429-A AND STASA EA 011-5310-01-A3243.
